# SDR AUS20010440

- Difficulty date: April 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: CCA1550
- Condition: Leaking
- Location: Engine Drains
- Component: Engine Drains, Lyc, O320D3G
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT RETURNED TO AIRSTRIP AFTER TAKEOFF FOR A FORCED LANDING. FUEL STAINS FOUND DOWN THE SIDE OF THE AIRCRAFT EMANATING FROMTHE DRAIN VALVE. INSPECTION OF THE VALVE COULD FIND NO DEFECTSAND THE VALVE WAS CLOSED. ENGINE DRAIN VALVE SUSPECT LEFT PARTIALLY OPEN ALLOWING FUEL LEAKAGE AND THEN CLOSED ON LANDING.
